Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 11 Issue 1
Tell A Friend
Tell someone you know about this product.
Volume 11 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra) $100.00
1. A Classification of Recurrent Linear Forms in Bernstein Algebras (R.Costa and M.L. Lelis) pp. 1-14

2. On the Analytic Structure of the H Maximal Ideal Space (Daniel Suarez) pp. 15-32

3. Structure and Commutativity of Associate Rings (Mohammad Ashraf) pp 33-42

4. A Game Theoretic Look at United Nations Security Council Reform (Robert Cowen and Paul Fisher) pp. 43-50

5. On Cohomology of Complete Intersections with Coefficients in the Twisted Sheaf of Differential Forms in the Case of Prime Characteristic (P. Buckmann and H.G. Rachwitz) pp. 51-84

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 11 Issue 1 (International Journal of Mathematics, Game Theory, and Algebra)